# SDR HEEA086928

- Difficulty date: May 29, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 214001347005
- Part serial: 3023M
- Condition: Failed
- Location: Afcs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WOULD NOT AUTO TRIM WITH AFCS. SENT TO MFG FOR WARRANTY REPAIR.
